default search action
"Algebraic structures of fuzzy T-Locality spaces: Part 1."
Nehad N. Morsi, Khaled A. Hashem (2016)
- Nehad N. Morsi, Khaled A. Hashem:
Algebraic structures of fuzzy T-Locality spaces: Part 1. J. Intell. Fuzzy Syst. 30(6): 3045-3056 (2016)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.